MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Model Number 08057427190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable calcium gen.2 results from the cobas c 503 analytical unit.The initial result was 1.92 mmol/l.The repeat results were 2.34 mmol/l and 2.33 mmol/l.
 
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue was due to pre-analytical handling issues at the customer site.There were multiple abnormal aspirations and short sample alarms observed.Correct pre-analytic sample handling is within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20689478
Report Number1823260-2024-03325
Device Sequence Number7441238
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08057427190
Device Catalogue Number08057427190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/13/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown